# SDR 97UAL900419

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9025U
- Make and model: Boeing 737222
- Aircraft serial: 19063
- Engine: Pwa JT8D7B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 581012
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN EEL FLOOR LIGHTS DO NOT ILLUMINATE.  *S/D*  FOUND DEFECTIVE CHARGER INVERTER UNIT.  REPLACED UNIT AND OPS CHECKED OK.
